61233members
322883posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen

5 REPLIES 5
Mab
Member

Re: Tamoxifen

Hi Jiggyjoo,

Thanks for your help, hope your tiredness passes soon. Things are better for me, eating now and feeling less tired. News from the doctor today I can go on holiday in September. Gives me time to recover from the op.

Bye xx
Member

Re: Tamoxifen

Hi Mab,

Sorry you are having problems with Tamoxifen. I seem to remember feeling a bit sick to start with but that soon passed. I  feel more tired now than before I had Breast Cancer but whether that is caused by the Tamox. I don't know. A lot of the side effects can settle down a bit after you have been on it for a while.

Good luck! x

Mab
Member

Re: Tamoxifen

Now 5days into taking Tamoxifen, feeling so tired, all I want to do is lie down, not interested in eating. Did anyone else feel like this at the beginning of they treatment,. Please help. Thanks.
Mab
Member

Re: Tamoxifen

Hi jiggyjoo,

Thanks for replying, it helps to talk to someone going through the treatment, I feel at 6&7 at the moment. At my op. checkup on Friday the surgeon said they had discussed my case , and thought that I didn't need to go through radium treatment, my age was considered, afterwards the cancer care nurse came in , and informed me I was going through it. The next step is for me to see the oncologist on thursday, so things might be sorted out by then,, look forward to heat print from you , bye xx
Member

Re: Tamoxifen

Hi mab.  I'm in my 60's and have been on Tamoxifen for over two and a half years now. I did have a lot of hot flushes to start with but not so many now. I do have aching joints first thing in the morning but could be just getting older! I was put on Tamoxifen because I have osteoporosis - supposed to be good for your bones!

Good luck with the Tamox.

 

x

Mab
Member

Tamoxifen

Hello, hope you can help me. Wondering how Tamoxifen will effect me at age 81 not having radium treatment after lumpectomy

Bye